MAUDE Adverse Event Report: TRIMED, INC. VA LOCKING SCREW 3.5, 16MM, T15, TI

TRIMED, INC. VA LOCKING SCREW 3.5, 16MM, T15, TI
Model Number TRXV3.5-16 T
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Burning Sensation (2146); Implant Pain (4561)
Date of Event 08/24/2020
Type of Reportable Event Serious Injury
Event or Problem Description
A trimed sales rep located in the united states reported on (b)(6) 2020 that a screw (trxv3.5-16 t) had started backing out from the plate and bone of the patient.The screw and plate was originally implanted on (b)(6) 2020, the healing time for this plate and screw is about 6 weeks to complete fixation.In (b)(6) the patient started experiencing irritation at the implant site and where that screw was placed.An x-ray was taken of the implant and it was determined that one of the screws started to back out.The screw was then removed on (b)(6) 2020, the rest of the plate and screws were left in the patient as they were not causing any additional harm, and the rest of the construct was holding up.The surgeon noted that the joint was fused and fixation had been achieved, and stated the removal did not cause any additional harm to the patient.The screw was returned to trimed to aid in the investigation of the device.
 
Additional Manufacturer Narrative
Upon return and inspection of the device it was determined that the device had damaged threads likely causing the screw to not properly lock into the plate causing the screw to back out of the plate.

Brand Name
VA LOCKING SCREW 3.5, 16MM, T15, TI
Common Device Name
VA LOCKING SCREW 3.5, 16MM, T15, TI
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
MDR Report Key10557182
Report Number2031009-2020-00004
Device Sequence Number19509874
Product Code HWC
UDI-Device Identifier00842188120688
UDI-Public00842188120688
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K192696
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRXV3.5-16 T
Device Catalogue NumberTRXV3.5-16 T
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/18/2020
Supplement Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;